UPM Institutional Repository

Items where Author is "Ahamad Sumadi, Ahmad Hazazi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.


Ahamad Sumadi, Ahmad Hazazi and Zainuddin, Hishamuddin (2014) Canonical groups for quantization on the two-dimensional sphere and one-dimensional complex projective space. Journal of Physics: Conference Series, 553. art. no. 012005. pp. 1-5. ISSN 1742-6588; ESSN: 1742-6596


Ahamad Sumadi, Ahmad Hazazi (2015) Canonical group quantisation on one-dimensional complex projective space. Masters thesis, Universiti Putra Malaysia.

This list was generated on Sun Jan 17 02:08:18 2021 +08.